# SDR SWAA2022112262035

- Difficulty date: October 19, 2022
- Submitted: November 22, 2022
- Operation: Air carrier
- Aircraft: N200WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32482
- Aircraft time: 59,834 hours, 35,628 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 947-967
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION INTERCOSTAL LOCATED BETWEEN BS947.5 TO BS967 LBL47 WL208.1.   REPLACED IAW SRM 51-10-02 ITEM 9 AND DRAWING 14A9870 REV A.
